Source: J. Symbolic Logic
Volume 77, Issue 3
We show that given ω many supercompact cardinals, there is a generic extension in which the tree property holds at ℵω2+1 and the SCH fails at ℵω2.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
James Baumgartner, Matthew Foreman, and Otmar Spinas The spectrum of the $\Gamma$-invariant of a bilinear space, Journal of Algebra, vol. 189(1997), no. 2, pp. 406–418.
James Cummings and Matthew Foreman Diagonal Prikry extensions, Journal of Symbolic Logic, vol. 75(2010), no. 4, pp. 1383–1402.
James Cummings, Matthew Foreman, and Menachem Magidor Squares, scales and stationary reflection, Journal of Mathematical Logic, vol. 1(2001), pp. 35–98.
–––– Canonical structure in the universe of set theory I, Annals of Pure and Applied Logic, vol. 129(2004), no. 1–3, pp. 211–243.
–––– Canonical structure in the universe of set theory II, Annals of Pure and Applied Logic, vol. 142(2006), no. 1–3, pp. 55–75.
Moti Gitik and Assaf Sharon On SCH and the approachability property, Proceedings of the American Mathematical Society, vol. 136(2008), pp. 311–320.
Thomas Jech Set theory, Springer Monographs in Mathematics, Springer-Verlag,2003.
Menachem Magidor Reflecting stationary sets, Journal of Symbolic Logic, vol. 47(1982), no. 4, pp. 755–771.
Mathematical Reviews (MathSciNet): MR683153
Menachem Magidor and Saharon Shelah The tree property at successors of singular cardinals, Archive for Mathematical Logic, vol. 35(1996), no. 5–6, pp. 385–404.
Itay Neeman Aronszajn trees and the failure of the singular cardinal hypothesis, Journal of Mathematical Logic, vol. 9(2009), pp. 139–157.
Saharon Shelah Cardinal arithmetic, Oxford Logic Guides, vol. 29, Oxford University Press,1994.
Robert M. Solovay Strongly compact cardinals and the GCH, Proceedings of the Tarski Symposium (Proc. Sympos. Pure Math., Univ. California, Berkeley, Calif., 1971), American Mathematical Society,1974, pp. 365–372.
Mathematical Reviews (MathSciNet): MR379200